# SDR REXA2017092401032

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 27,560 hours, 25,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 2 EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.
